Doctor insights on:
Nausea From Vicodin
Took 10mg Vicodin last night around 5pm. Woke up with nausea and took 50mg of Benadryl (diphenhydramine) around 11am next day. Is this okay and safe?
Depends: But common side effects of drugs in the opiate class (such as Vicodan) include nausea and drowsiness. It is ok to take Benadryl (diphenhydramine) but whether it helps or not is another issue In the future, be sure to inform your doctor about this experience since you will likely react to other opiates as well with the same symptoms.
Vasectomy @ 1pm (2-8-16). Lingering, mild nausea. Is this normal? Vicodin & Valium taken 1 hr before. 3 valium taken within 4 hrs after. 29 yo male.
Here are some...: Have you had similar events especially at taking pain medication like Vicodin? Clinically, vasectomy alone very unlikely causes lingering nausea. Practically, do not use Vicodin if having no undue swelling and have a good rest and sleep; that will help. In my practice, I have almost never prescribe pain medication. More? Check with your surgeon for no complication or drug side effect, etc.
Had a route canal yesterday doctor prescribe vicodin every 4-6hrs I take but makes me dizzy, nauseas and the pain is not away 100% why? Is this normal?
No Pain: Start off with 1/2 vicodin every two hrs for 6 hrs and then the every 4 hrs max 5 in 24hrs. The pain will never be 100 % gone! They are only to get you more comfortable until your body heals, then you stop them. They should only be 5/325mg size especially if you have not used this kind before. Your side effects are not unusual when you use this med for the first time. Destroy all not used!
I got concussion 6/1. No loss of consciousness. Had headache fatigue left arm tingled and slight nausea - all improved over several days. 6/12 Noon I got a severe headache w bad light sensitiv. Must be in bed+on Vicodin. Ct scan 6/12 was clear. Help?
What over-the-counter pain medication can I take after having a laparoscopy? Vicodin makes me feel sick so I want to take an alternative.
Two Options: 1-acetaminophen (aka tylenol) 2-nsaids (ibuprofen, naprosyn, (naproxen) advil, motrin, aleve). Most people find the nsaids more beneficial--in fact, I advise my patients to take them "around-the-clock" for the first few days. Although these are "over the counter", there are restrictions to using them--make sure it's ok with your surgeon.
I have a head ache that is causing nausea. I took 2 aspirin at 4:30pm and again at 9:30pm without relief, in fact it is getting worse. Is it safe to take 1/2 of a vicoden on top of the aspirin?
Yes: But this sounds like a migraine and taking vicodins or lots of Aspirin for migraines I can't recommend. Look into preventive and more specific remedies. Sometimes the Aspirin and vicodins and other pain remedies can actually start to cause headaches...We call these rebound headaches. Also both Acetaminophen and asa can cause gastritis so watch out there.See 1 more doctor answer
Prescribed norco, (hydrocodone and acetaminophen)And every time I take it, About an hour later I'm nauseas, I just threw up before. I never had a problem with pain medicine. Any ideas?
Back Pain: Thank you for informing about your back pain, pain shooting down the leg and using Omeprazole. Both Norco (hydrocodone and acetaminophen) ( (Hydrocodone and Tylenol) and Omeprazole can cause Nausea. See Orthopedic physician for Diagnosis of your pain, have MRI of back; discuss Medication benefits and side effects, to select Medication; have P.T. See Psychiatrist for Therapy for stress. Do Breathing Relaxation, Yoga, MeditationSee 1 more doctor answer
Status post cholecystectomy 4 days ago. Today, very dizzy and nauseas. Taking Norco (hydrocodone and acetaminophen) for pain, but I have it even when I don't take the pain medicine.
Consult with: Your surgeon immediately, because it could be bleeding, bile leak, infection, or some other surgical complication, especially if you have fever, vomiting, distention, or jaundice. Norco (hydrocodone and acetaminophen) is a narcotic pain med, which sometimes can cause ileus or constipation.
Norco (hydrocodone and acetaminophen) making me feel wired nausea, dizziness, increased heart beat and seadeted feeling. And it's caused some itching I've taking 4 of them since yeste?
Possible: Reaction...Stop taking ; talk to your physician.See 1 more doctor answer
Urgent:dizziness nausea and severe headache my BP was at 151/104 pulse 88 er? What should I do? Hbp tachy palps I took norco (hydrocodone and acetaminophen) for pain 1-tues 1-wed
Vicodin + NyQuil: Do not take both of these drugs together. Nyquil has a significant amount of alcohol. This combination would be the same as taking vicodin with an alcohol beverage. This combination will have an additive depressive effect on your body systems and could very well have serious adverse consequences.
Lower right side back pain. Hard to move. Very painful 3 days now. Been using ive flexerill n vicodin no help. Pain does not radiate down?
SEE YOUR DOCTOR: Your medications indicate that you have very many complex medical conditions - hypertension, diabetes, probable rheumatoid arthritis, depression and severe coronary disease. Your pain needs to be evaluated by your physician in the context of all your other problems. I understand you want relief, but it is ultimately more important to find a cause and treat it directly, and not mask the symptoms.
It depends: Your question is somewhat vague. All medications when appropriately prescribed for its indication and taken as directed by a physician should not be a problem. Vicodin is hydrocodone and Acetaminophen and is indicated for moderate to severe pain. The issue is the misuse/abuse of the medication. It has the potential for physical dependence, cause respiratory depression when taken in excess & death.
In person evaluation: If you need a prescription for an opioid like Vicodin, you need to seek an inperson evaluation for appropriateness. An online physician source isn't a feasible, or appropriate, mechanism for something like this. I do wish you the best of luck though and hope your issue can be addressed sooner rather than later.See 1 more doctor answer
Don't know what you: Mean. Please re-ask and be more specific about what you would like to know. For an in-depth discussion consider discussing with your medical provider or asking a provider on Healthtap Prime or Concierge.See 1 more doctor answer
- Talk to a doctor online
- How to get rid of nausea from vicodin?
- Vicodin nausea treatment
- Remove acetaminophen from vicodin
- How long does it take to withdraw from vicodin?
- How long does it take to detox from vicodin?
- How to get vicodin from your doctor?
- Nausea from nervousness
- Vicodin side effects nausea